# SDR CA991229047

- Difficulty date: August 14, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 17,053 hours
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 83900155
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOW ROTOR WARNING LITE AND HORN ACTIVATED WITH THE RPM AT 100%. UNIT REPLACED.
